# SDR DALA2020100203254

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 66,784 hours, 26,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PUNCTURE AT LOWER SURFACE OF AFT INBOARD FLAP BETWEEN OUTBOARD EDGE 20.750" AND TRAILING EDGE 6.250" (LT WING).   REPAIRED, PER B737-800 SRM 57-53-01-2R-4, SRM 51-70-10-2R-4 AND SRM 51-70-10-2R GENERAL.
